# SDR CALA2021062500954

- Difficulty date: June 24, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N57862
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Aircraft time: 53,683 hours, 15,829 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3531
- Condition: Damaged
- Location: Bs 1605
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-06-3-0222, ZONE 100, LOWER HALF FUSELAGE, STA 1605, AFT OF WASTE DRAIN DOOR, SKIN IS DENTED FROM INSIDE HAECO/GSO LOG 9286586, V899290 2EA DENTS AT STA 1605 R/H SIDE AFT OF WASTE DR, GOUGE 0.018 DEEP GOUGE''S NOT ALLOWED. OUT OF LIMITS PER SRM 53-00-01. COMPLETED SKIN REPAIR PER SRM 53-00-01 REPAIR 29, CAT B, ZONE A REPAIR. INSP REQUIREMENTS ARE 37,500 TOTAL FC FROM ACFT DELIVERY OR 6000 FC INTERVALS AFTER REPAIR ACCOMPLISHMENT WHICHEVER COMES FIRST. INSP METHOD IS HFEC, REF NDT PT6, 51-00-01, SRM 53-00-01-2R-29 REPAIR 29, TABLE 206. HAECO LOG 9286586, V932655, QC387 TOTAL FLT CYCLES AT TIME OF REPAIR = 15,829 RPR29 -INSP REQUIREMENTS ARE 37,500 TOTAL FC FROM ACFT DELIVERY OR 6000 FC INTERVALS AFTER REPAIR ACCOMPLISHMENT WHICHEVER COMES FIRST. TOTAL FLT CYCLES AT TIME OF REPAIR = 15,829. AFT OF WASTE DRAIN DOOR, SKIN IS DENTED. SRM 53-00-01-2R-29 TOMC-APPROVAL FROM SC1ELBYC COMMENT REVIEWED Q/C REVIEWED. RECORDS UPDATE...KJB QC REVIEWED Q/C REVIEWED. RECORDS UPDATE...KJB RIR: 6,000 F/C FROM REPAIR AT 15829 F/C....KJB
